MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE DEVILBISS HEALTHCARE; CANE

COM-DA HEALTHCARE CO.,LTD DRIVE DEVILBISS HEALTHCARE; CANE
Model Number HCANE-BK-C2
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Fall (1848); Laceration(s) (1946)
Date of Event 08/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint involving a cane by an end user who stated, "the foot of his hurrycane came off causing him to slip and fall face first onto cement." the end went to urgent care where he received 8 stiches on his forehead.A replacement cane was sent to the end user.The hurrycane was returned to drive devilbiss for evaluation and was confirmed that the base of the hurrycane was detached.The screw that attaches the base to the cane appears to be unscrewed and loose, causing the base to be detached.The screw head had worn into the rubber base and broke surface which can cause stability issues.The hurricane that was returned reflects the design of the original hurrycane 1.0 where the base is detachable.Drive devilbiss no longer sells this version.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
CANE
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
unit 3 no.94 dongcheng rd
dong sheng town
zhong shan city, guang dong province 52840 0
CH  528400
MDR Report Key18489294
Report Number2438477-2024-00001
Device Sequence Number6985216
Product Code IPS
UDI-Device Identifier00822383571034
UDI-Public822383571034
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/10/2024
Report Date (Section F) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberHCANE-BK-C2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2023
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/18/2023
Event Location Home
Date Report to Manufacturer01/10/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/10/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA01/10/2024